| Model Number |
FGS-0450 |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they had a short study.They attempted to upload the study four times.The first time they did, a diary and a study of an hour and five minutes were produced, while the three consecutive tries produced the short study with no diary.A copy of the study was sent in for review.The recorder worked correctly during the previous procedure.There was no patient and user harm and a repeat procedure was necessary.
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The product sample was not returned to the medtronic laboratory; however, a study graph was provided by the customer for analysis.The reported condition was confirmed.The investigation found that the reported condition was due to bravo system communication failure.The investigation isolated the failure to the bravo communication system, but a cause was not identified.If information is provided in the future, a supplemental report will be issued.